advertisement
Question
Posted by: San | 2005/11/22

Nordette and discharge

I have been using the nordette for a month now. Ever since I started I have had a brownor lighter in color discharge. That is now for 4 weeks. I had my normal period wich ended yesterday and today the brown discharge is back. What is going on?
My libido is also gone. Please help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It could be breakthrough bleeding. It may take your body a few months to adjust to the Pill.
The Pill does decrease libido in many women. There is no easy solution to that.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Nusty | 2005/11/22

Hi,

I've been using Nidette for years without any complications. I just think that maybe it is not good for you. Visit you doctor or gynae for more details on this but I really think it is one of the best. Good luck!!!

Reply to Nusty
Posted by: Kay | 2005/11/22

Hi San,
The pill is not strong enough for you, therefore you are having break-through bleeding. Rather visit a doctor and he will prescribe a different type of pill. The same thing happened to me, I’m on Minerva now, with no problems.

Reply to Kay

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement